JournalspmVol. 69 / No. 1DOI 10.4171/pm/1902

Strong projective limit of Banach Lie algebroids

  • Patrick Cabau

    Université de Savoie, Le Bourget du Lac, France
Strong projective limit of Banach Lie algebroids cover

You need to subscribe to download the article.

Abstract

We define the notion of strong projective limit of Banach Lie algebroids. We study the associated structures of Fréchet bundles and the compatibility with the different morphisms. This kind of structures seems to be a convenient framework for various situations.